@article{lmcs:1565,
    title      = {From Kleisli Categories to Commutative C*-algebras: Probabilistic Gelfand Duality},
    author     = {Robert W. J. Furber and Bart P. F. Jacobs},
    url        = {https://lmcs.episciences.org/1565},
    doi        = {10.2168/LMCS-11(2:5)2015},
    journal    = {Logical Methods in Computer Science},
    issn       = {1860-5974},
    volume     = {Volume 11, Issue 2},
    eid        = 5,
    year       = {2015},
    month      = {Jun},
    keywords   = {Mathematics - Category Theory, Computer Science - Logic in Computer Science},
}